Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 32, No. 1, pp. 89-99 (2016)

Existence of local solutions for some integro-differential equations of arbitrary fractional order

Mohammed M. Matar and Tariq O. Salim

Al-Azhar University-Gaza

Abstract: In this paper we investigate the existence and uniqueness of a local solution for different types of fractional integro-differential equations of any order. The results are obtained by using fixed point theorems. An example is introduced to illustrate the theorem.

Keywords: Fractional integro-differential equations, existence and uniqueness, fixed point theorem

Classification (MSC2000): 34A12; 34G20, 26A33

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition